# SDR AALA202003179010

- Difficulty date: March 16, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 20,195 hours, 7,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: R3 DOOR EPSU BATTERY FLAGGED DURING EPSU TEST. REMOVED AND REPLACED R3 DOOR EPSU BATTERY IAW AMM 33-51-38.
